# SDR O2G2004F00001

- Difficulty date: May 16, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N929WT
- Make and model: Gulstm GIV
- Aircraft serial: 1317
- Engine: Rroyce TAY6118
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 1159C2008029
- Condition: Broken
- Location: Pitch Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW CALLED IN TO SAY PITCH TRIM JAMMED 2 DEGREES NOSE UP.  FOUND PITCH TRIM CABLE BROKEN AT PULLEY IN RT HORIZONTAL STAB.  FOUND CABLE WAS RUBBING AGAINST THE PULLEY BOLT, WHERE THE CABLE WAS NOT IN THE PULLEY GROVE CAUSING IT TO FRAY, WEAR AND BREAK.  REPLACED TRIM CABLE.
